Alert archive / Texas / Flood Watches in 2021
Flood Watch 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flood watch at Oct 12, 2021, 3:50 AM CDT for 42 counties in Texas. It took effect at Oct 13, 2021, 7:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2021, 3:50 AM CDT (08:50 UTC)
- In effect from
- Oct 13, 2021, 7:00 AM CDT
- Expired
- Oct 14, 2021, 5:36 AM CDT
- In force
- 23 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- None
All 42 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 41 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2627 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341 WGUS64 KFWD 120850 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 350 AM CDT Tue Oct 12 2021 TXZ092>095-102>107-116>123-129>135-141>147-156>161-122100- /O.NEW.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills- Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell- McLennan-Falls-Limestone- Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, Weatherford, and McKinney 350 AM CDT Tue Oct 12 2021 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Fort Worth has issued a * Flood Watch for portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * From Wednesday morning through Thursday evening. * Rainfall totals of 2 to 5 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. && $$ 30
6 follow-up statements
356 WGUS64 KFWD 121940 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 240 PM CDT Tue Oct 12 2021 TXZ092>095-102>107-116>123-129>135-141>147-156>161-130345- /O.CON.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills- Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell- McLennan-Falls-Limestone- Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, Weatherford, and McKinney 240 PM CDT Tue Oct 12 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... The Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * From Wednesday morning through Thursday evening. * Rainfall totals of 2 to 5 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Hernandez
280 WGUS64 KFWD 130314 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 1014 PM CDT Tue Oct 12 2021 TXZ092>095-102>107-116>123-129>135-141>147-156>161-131500- /O.CON.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills- Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell- McLennan-Falls-Limestone- Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, Weatherford, and McKinney 1014 PM CDT Tue Oct 12 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT WEDNESDAY THROUGH THURSDAY EVENING... The Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * From 7 AM CDT Wednesday through Thursday evening. * Rainfall totals of 2 to 5 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. && $$ Godwin
832 WGUS64 KFWD 131617 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 1117 AM CDT Wed Oct 13 2021 TXZ092>095-102>107-116>123-129>135-141>147-156>161-140030- /O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills- Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell- McLennan-Falls-Limestone- Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, Weatherford, and McKinney 1117 AM CDT Wed Oct 13 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... The Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * Through Thursday evening. * Rainfall totals of 2 to 4 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Hernandez
216 WGUS64 KFWD 132325 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 625 PM CDT Wed Oct 13 2021 TXZ148-162-174-175-141100- /O.EXA.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Anderson-Leon-Milam-Robertson- Including the cities of Jewett, Oakwood, Rockdale, Normangee, Cameron, Franklin, Palestine, Hearne, Centerville, Buffalo, and Calvert 625 PM CDT Wed Oct 13 2021 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... The National Weather Service in Fort Worth has expanded the * Flood Watch to include portions of northeast Texas and south central Texas, including the following areas, in northeast Texas, Anderson and Leon. In south central Texas, Milam and Robertson. * Through Thursday evening. * Rainfall totals of 2 to 4 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. && $$ TXZ092>095-102>107-116>123-129>135-141>147-156>161-141100- /O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills- Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell- McLennan-Falls-Limestone- Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, Weatherford, and McKinney 625 PM CDT Wed Oct 13 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... The Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * Through Thursday evening. * Rainfall totals of 2 to 4 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. && $$ Bonnette
838 WGUS64 KFWD 140619 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 119 AM CDT Thu Oct 14 2021 TXZ092-093-102>104-116>120-129>133-141>144-156-157-140730- /O.CAN.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cooke-Grayson-Wise-Denton-Collin-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Eastland-Erath-Hood-Somervell-Johnson-Comanche-Mills- Hamilton-Bosque-Lampasas-Coryell- Including the cities of Goldthwaite, Denton, Rockwall, Dallas, Arlington, Granbury, Gainesville, Briar, Gatesville, Copperas Cove, Cleburne, Denison, Hamilton, Valley Mills, Sherman, Meridian, Glen Rose, Ranger, Lewisville, Carrollton, Plano, Flower Mound, Decatur, De Leon, Eastland, Lampasas, Bridgeport, Dublin, Heath, Mineral Wells, Oak Trail Shores, Burleson, Stephenville, Comanche, Cisco, Clifton, Fort Worth, Gorman, Frisco, Allen, Hico, Weatherford, and McKinney 119 AM CDT Thu Oct 14 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of north central Texas, including the following areas, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Erath, Grayson, Hamilton, Hood, Johnson, Lampasas, Mills, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise has been cancelled. The heaviest rainfall has ended, therefore the Flood watch has been cancelled. Continue to heed any remaining road closures, and never attempt to drive through flooded roadways. $$ TXZ094-095-105>107-121>123-134-135-145>148-158>162-174-175-141700- /O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis- Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Normangee, Cooper, Waco, Bonham, Paris, Athens, Canton, Oakwood, Midlothian, Palestine, Van, Centerville, Hillsboro, Wills Point, Edgewood, Kaufman, Buffalo, Emory, Forney, Temple, Teague, Gun Barrel City, Jewett, East Tawakoni, Rockdale, Commerce, Waxahachie, Killeen, Cameron, Greenville, Wortham, Calvert, Franklin, Marlin, Terrell, Fairfield, Ennis, Mexia, Groesbeck, Point, Hearne, Sulphur Springs, Fort Hood, Grand Saline, and Corsicana 119 AM CDT Thu Oct 14 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of north central Texas, northeast Texas and south central Texas, including the following areas, in north central Texas, Bell, Ellis, Falls, Fannin, Freestone, Hill, Hunt, Kaufman, Limestone, McLennan and Navarro. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van Zandt. In south central Texas, Milam and Robertson. * Through this evening. * Additional rainfall totals of 1 to 3 inches possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Creeks and streams may rise out of their banks. Low-water crossings may be flooded. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means that conditions may develop that lead to flooding. Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flood Warnings be issued. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Stalley
948 WGUS64 KFWD 141036 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 536 AM CDT Thu Oct 14 2021 TXZ094-095-105>107-121>123-134-135-145>148-158>162-174-175-141145- /O.CAN.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis- Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Normangee, Cooper, Waco, Bonham, Paris, Athens, Canton, Oakwood, Midlothian, Palestine, Van, Centerville, Hillsboro, Wills Point, Edgewood, Kaufman, Buffalo, Emory, Forney, Temple, Teague, Gun Barrel City, Jewett, East Tawakoni, Rockdale, Commerce, Waxahachie, Killeen, Cameron, Greenville, Wortham, Calvert, Franklin, Marlin, Terrell, Fairfield, Ennis, Mexia, Groesbeck, Point, Hearne, Sulphur Springs, Fort Hood, Grand Saline, and Corsicana 536 AM CDT Thu Oct 14 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of north central Texas, northeast Texas and south central Texas, including the following areas, in north central Texas, Bell, Ellis, Falls, Fannin, Freestone, Hill, Hunt, Kaufman, Limestone, McLennan and Navarro. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van Zandt. In south central Texas, Milam and Robertson has been cancelled. The Flood Watch is cancelled. Please continue to heed any remaining road closures, and never attempt to drive through flooded roadways. $$ Stalley
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flood watch went out at Oct 12, 3:35 AM CDT, 15 minutes earlier.
Area forecast discussion, Oct 12, 3:35 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 335 AM CDT Tue Oct 12 2021 ...New Long Term... .SHORT TERM... /Issued 120 AM CDT Tue Oct 12 2021/ /Through Tonight/ Yesterday's taste of fair fall weather will be short-lived with significant changes already transpiring this morning. The cold front that swept through the area Sunday night is advancing northward into the area as a warm front due to the quick resumption of southerly return flow in advance of another strong upper trough. Initially, this will result in widespread low stratus to begin the day, before intense moisture flux and strong warm advection along the frontal surface results in the development of scattered showers and thunderstorms around daybreak or shortly after. All of this activity will be elevated above the frontal inversion initially, but the presence of steep lapse rates and moderate effective bulk shear could allow for some strong or severe thunderstorms beginning early this morning. The main threat from these cells would be hail, especially if any storms were able to take on supercellular characteristics given the presence of modest but adequate wind shear to support rotating updrafts. Most CAM guidance suggests the area along and east of the I-35 corridor would have the greater potential for strong or severe thunderstorms during the day, and PoPs will be highest in these areas as well. There is quite a bit more uncertainty in the forecast by late afternoon and evening. It's possible that a second around of convection develops in closer proximity to the warm front which should be positioned through parts of North/Northeast TX by this time. This activity, should it exist, could be surface-based since it would be near or south of the boundary with ample time for warm sector destabilization to occur during the day. As a result, convection during this time period would be capable of all hazards. This will be the main time frame to keep an eye on as we move through the day. For late this evening and tonight, there may be an overall lull in precipitation before additional convection eventually arrives from the west along a stalling Pacific front. During the overnight hours, this would likely only affect areas west of I-35 as any lines/clusters of convection slow down and weaken while progressing eastward due to a lack of upper-level support locally. Greater rain chances will set up heading into Wednesday as discussed in the long term forecast. -Stalley && .LONG TERM... /NEW/ /Wednesday and Beyond/ Ongoing convection from Tuesday night may begin to exhibit a weakening trend during the morning hours Wednesday as the low level jet mixes out. Showers and storms should then re-develop during the late morning and afternoon hours along a northeast to southwest oriented outflow boundary as the atmosphere destabilizes. Though the initial shortwave will exit to the northeast, a larger scale trough will remain planted to our west, allowing for continued development in the vicinity of the surface boundary as we get into the afternoon and evening hours. This will introduce a flooding threat as training precipitation will become possible along the boundary. By late afternoon, a plume of Pacific moisture will be added to the local environment, as the remnants of Tropical Storm "Pamela" in the eastern Pacific are picked up in the southwest flow aloft and dragged northeast across Mexico and Texas. Orographic processes in the mountains of Mexico will eliminate some of this moisture, but there will still be enough to increase precipitable water values across the region to over 2 inches. This will in turn increase the threat for heavy rain and flooding as the Pacific moisture streams across the region for 12 to 24 hours. The highest rainfall totals may depend on mesoscale processes such as the position of remnant outflow, but at this time it looks like a fairly wide swath of 2 to 3 inch storm totals is a good bet, with more localized 3 to 5 inch totals possible where training of storms may occur. This axis of heavy rain potential currently extends along and either side of a line from near Sherman to the DFW Metroplex to Lampasas, but may get adjusted slightly west or east dependent on how other mesoscale features evolve. We should be able to further narrow down expected rainfall totals (and areas) as high resolution model data updates over the next 24 to 36 hours. Either way, enough confidence in the occurrence of heavy rain exists here at the office and at Weather Prediction Center for the issuance of a Flood Watch. The Watch will be in effect for Thursday and Friday for a large portion of the forecast area. The axis of moisture and precipitation will shift east of the region late Thursday and Friday as the upper trough axis swings east through the Plains. The system will be accompanied by a cold front, which will sweep through North and Central Texas early Friday, ushering in a cooler and drier airmass in time for the weekend. The current forecast indicates seasonably cool temperatures over the weekend with lows in the 40s and 50s and highs in the upper 60s and 70s. Nice weather will continue through the first half of next week, with rain chances eventually returning around Wednesday of next week as the next upper level trough approaches. 30 && .AVIATION... /Issued 120 AM CDT Tue Oct 12 2021/ /06z TAFs/ While SKC conditions currently prevail at 06z, stratus will arrive over the next few hours with TS and cig impacts during the rest of the period. Initially, stratus should be in the VFR category, but will likely lower to MVFR by mid or late morning with the approach of a warm front. In addition, ascent along the front should support scattered showers and thunderstorms which should be maximized around the TAF sites during the 15-19z time period. TSRA coverage/placement remains uncertain which is preventing any Tempo groups from being included in the present TAF set. Forecast confidence decreases during the late afternoon and evening time period. It's possible another round of showers and storms could impact the area around 22-02z, but this activity may remain mostly east of the TAF sites. A lull in precipitation should occur through a portion of the late evening/overnight hours before additional convection arrives along a Pacific front early Wednesday morning. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 82 73 80 67 77 / 70 40 80 80 60 Waco 83 73 86 69 81 / 60 30 80 70 60 Paris 78 70 81 67 76 / 70 50 70 80 70 Denton 81 70 78 63 77 / 70 50 90 70 60 McKinney 81 71 80 66 77 / 70 50 80 80 60 Dallas 83 74 82 69 78 / 70 40 80 80 60 Terrell 82 71 83 67 77 / 60 30 70 70 70 Corsicana 85 73 85 70 79 / 60 30 70 70 60 Temple 84 73 86 68 82 / 60 30 70 70 60 Mineral Wells 83 69 80 62 79 / 60 60 90 70 50 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Oct 11, 2:16 PM CDT, 13 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 216 PM CDT Mon Oct 11 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 216 PM CDT Mon Oct 11 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Storm chances return Tuesday and continue through the end of the week. Some strong storms will be possible Tuesday and Wednesday, and heavy rain may cause flooding in some areas Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.